# SDR DALA2022051003227

- Difficulty date: May 10, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 52,296 hours, 35,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLERS ON FWD AND AFT CUT OUT AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00016: CORROSION LEVEL 2, DOUBLERS ON FWD AND AFT CUT OUT AT FWD CARGO COMPARMENT WERE REPLACED PER B717 SRM 53- 20-15-2R-6 FIG. 201. (LP #2229744)
